# SDR 2008UALA00709

- Difficulty date: February 6, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 23,961 hours, 9,315 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL EMANATING FROM THE AFT GALLEY.  UNKNOWN (POSSIBLE SHORT WITHIN COFFEE MAKER).  REPLACED COFFEEMAKER AND OPS CHECKED OK, NO SMELL, NO REPEATS.
